International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 24, Pages 3963-3977
Fuzzy -normed linear space
Department of Mathematics, Annamalai University, Annamalai Nagar 608002, Tamilnadu, India
Received 24 March 2005; Revised 29 September 2005
Copyright © 2005 AL. Narayanan and S. Vijayabalaji. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The primary purpose of this paper is to introduce the notion of
fuzzy -normed linear space as a generalization of -normed
space. Ascending family of --norms corresponding to fuzzy -norm is introduced. Best approximation sets in
--norms are defined. We also provide some results on
best approximation sets in --normed space.